RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 2, Pages 209–216 (Mi msb5528)  

Periodic groups with a finite number of classes of conjugate elements

Yu. N. Gorchinskii


Full text: PDF file (819 kB)

Bibliographic databases:

Received: 07.03.1952

Citation: Yu. N. Gorchinskii, “Periodic groups with a finite number of classes of conjugate elements”, Mat. Sb. (N.S.), 31(73):2 (1952), 209–216

Citation in format AMSBIB
\Bibitem{Gor52}
\by Yu.~N.~Gorchinskii
\paper Periodic groups with a finite number of classes of conjugate elements
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 2
\pages 209--216
\mathnet{http://mi.mathnet.ru/msb5528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=51231}
\zmath{https://zbmath.org/?q=an:0049.29903}


Linking options:
  • http://mi.mathnet.ru/eng/msb5528
  • http://mi.mathnet.ru/eng/msb/v73/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:151
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019